Alert archive / Ohio / Small Craft Advisories in 2011
Small Craft Advisory 51, NWS Cleveland, OH
NWS Cleveland, OH issued this small craft advisory at Nov 3, 2011, 9:20 AM EDT. It took effect at Nov 3, 2011, 9:00 PM EDT. It was in force for 24 hr.
The area
The counties it named.
The facts
- Issued
- Nov 3, 2011, 9:20 AM EDT (13:20 UTC)
- In effect from
- Nov 3, 2011, 9:00 PM EDT
- Expired
- Nov 4, 2011, 9:00 PM EDT
- In force
- 24 hr
- Issued by
- NWS Cleveland, OH
The text
As transmitted, in the capitals the NWS used until 2016.
323 WHUS71 KCLE 031320 MWWCLE URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE CLEVELAND OH 920 AM EDT THU NOV 3 2011 LEZ142>149-032130- /O.NEW.KCLE.SC.Y.0051.111104T0100Z-111104T2000Z/ MAUMEE BAY TO RENO BEACH OH-RENO BEACH TO THE ISLANDS OH- THE ISLANDS TO VERMILION OH-VERMILION TO AVON POINT OH- AVON POINT TO WILLOWICK OH-WILLOWICK TO GENEVA-ON-THE LAKE OH- GENEVA-ON-THE-LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY- 920 AM EDT THU NOV 3 2011 ...SMALL CRAFT ADVISORY IN EFFECT FROM 9 PM THIS EVENING TO 4 PM EDT FRIDAY... THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 9 PM THIS EVENING TO 4 PM EDT FRIDAY. * WINDS AND WAVES: NORTH TO NORTHEAST WINDS WILL INCREASE TO 10 TO 20 KNOTS BY TONIGHT CAUSING WAVES TO BUILD TO 3 TO 5 FEET BY LATE EVENING AND 4 TO 6 FEET OVERNIGHT. WINDS AND WAVES WILL DIMINISH BY LATE IN THE DAY FRIDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WAVES WILL AVERAGE 4 FEET OR MORE AND WIND SPEEDS MAY EXCEED 22 KNOTS WHICH WILL CREATE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD STAY IN PORT OR RETURN TO PORT PRIOR TO THE ONSET OF THESE CONDITIONS. && $$
5 follow-up statements
020 WHUS71 KCLE 031929 MWWCLE URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE CLEVELAND OH 329 PM EDT THU NOV 3 2011 LEZ142>149-040330- /O.CON.KCLE.SC.Y.0051.111104T0100Z-111104T2000Z/ MAUMEE BAY TO RENO BEACH OH-RENO BEACH TO THE ISLANDS OH- THE ISLANDS TO VERMILION OH-VERMILION TO AVON POINT OH- AVON POINT TO WILLOWICK OH-WILLOWICK TO GENEVA-ON-THE LAKE OH- GENEVA-ON-THE-LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY- 329 PM EDT THU NOV 3 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 9 PM THIS EVENING TO 4 PM EDT FRIDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 9 PM THIS EVENING TO 4 PM EDT FRIDAY. * WINDS AND WAVES: NORTH TO NORTHEAST WINDS WILL INCREASE TO 15 TO 25 KNOTS THIS EVENING CAUSING WAVES TO BUILD TO 3 TO 5 FEET BY LATE EVENING AND 5 TO 7 FEET OVERNIGHT. WINDS AND WAVES WILL DIMINISH BY LATE IN THE DAY FRIDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WAVES WILL AVERAGE 4 FEET OR MORE AND WIND SPEEDS MAY EXCEED 22 KNOTS WHICH WILL CREATE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD STAY IN PORT OR RETURN TO PORT PRIOR TO THE ONSET OF THESE CONDITIONS. && $$
631 WHUS71 KCLE 040144 MWWCLE URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE CLEVELAND OH 944 PM EDT THU NOV 3 2011 LEZ142>149-040945- /O.CON.KCLE.SC.Y.0051.000000T0000Z-111104T2000Z/ MAUMEE BAY TO RENO BEACH OH-RENO BEACH TO THE ISLANDS OH- THE ISLANDS TO VERMILION OH-VERMILION TO AVON POINT OH- AVON POINT TO WILLOWICK OH-WILLOWICK TO GENEVA-ON-THE LAKE OH- GENEVA-ON-THE-LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY- 944 PM EDT THU NOV 3 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM EDT FRIDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM EDT FRIDAY. * WINDS AND WAVES: NORTH TO NORTHEAST WINDS WILL INCREASE TO 15 TO 25 KNOTS AND CAUSE WAVES TO BUILD TO 5 TO 7 FEET OVERNIGHT. WINDS AND WAVES WILL DIMINISH BY LATE IN THE DAY FRIDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WAVES WILL AVERAGE 4 FEET OR MORE AND WIND SPEEDS MAY EXCEED 22 KNOTS WHICH WILL CREATE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD STAY IN PORT OR RETURN TO PORT PRIOR TO THE ONSET OF THESE CONDITIONS. && $$
760 WHUS71 KCLE 040726 MWWCLE URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE CLEVELAND OH 326 AM EDT FRI NOV 4 2011 LEZ142>149-041530- /O.CON.KCLE.SC.Y.0051.000000T0000Z-111104T2000Z/ MAUMEE BAY TO RENO BEACH OH-RENO BEACH TO THE ISLANDS OH- THE ISLANDS TO VERMILION OH-VERMILION TO AVON POINT OH- AVON POINT TO WILLOWICK OH-WILLOWICK TO GENEVA-ON-THE LAKE OH- GENEVA-ON-THE-LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY- 326 AM EDT FRI NOV 4 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM EDT THIS AFTERNOON... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM EDT THIS AFTERNOON. * WINDS AND WAVES: NORTH TO NORTHEAST WINDS OF 15 TO 25 KNOTS WILL DIMINISH TO 10 TO 20 KNOTS THIS AFTERNOON. WAVES OF 4 TO 6 FEET WILL SUBSIDE TO 2 TO 4 FEET TOWARD EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WAVES WILL AVERAGE 4 FEET OR MORE AND WIND SPEEDS MAY EXCEED 22 KNOTS WHICH WILL CREATE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD STAY IN PORT OR RETURN TO PORT PRIOR TO THE ONSET OF THESE CONDITIONS. && $$
305 WHUS71 KCLE 041318 MWWCLE URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE CLEVELAND OH 918 AM EDT FRI NOV 4 2011 LEZ142>149-042130- /O.EXT.KCLE.SC.Y.0051.000000T0000Z-111105T0100Z/ MAUMEE BAY TO RENO BEACH OH-RENO BEACH TO THE ISLANDS OH- THE ISLANDS TO VERMILION OH-VERMILION TO AVON POINT OH- AVON POINT TO WILLOWICK OH-WILLOWICK TO GENEVA-ON-THE LAKE OH- GENEVA-ON-THE-LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY- 918 AM EDT FRI NOV 4 2011 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 9 PM EDT THIS EVENING... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 9 PM EDT THIS EVENING. * WINDS AND WAVES: NORTH TO NORTHEAST WINDS OF 15 TO 25 KNOTS WILL DIMINISH TO 10 TO 20 KNOTS THIS AFTERNOON AND TO 5 TO 15 KNOTS TONIGHT. WAVES OF 4 TO 6 FEET WILL SUBSIDE TO 2 TO 4 FEET THIS EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WAVES WILL AVERAGE 4 FEET OR MORE AND WIND SPEEDS MAY EXCEED 22 KNOTS WHICH WILL CREATE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD STAY IN PORT OR RETURN TO PORT PRIOR TO THE ONSET OF THESE CONDITIONS. && $$
849 WHUS71 KCLE 041904 MWWCLE URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE CLEVELAND OH 304 PM EDT FRI NOV 4 2011 LEZ142>149-050100- /O.CON.KCLE.SC.Y.0051.000000T0000Z-111105T0100Z/ MAUMEE BAY TO RENO BEACH OH-RENO BEACH TO THE ISLANDS OH- THE ISLANDS TO VERMILION OH-VERMILION TO AVON POINT OH- AVON POINT TO WILLOWICK OH-WILLOWICK TO GENEVA-ON-THE LAKE OH- GENEVA-ON-THE-LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY- 304 PM EDT FRI NOV 4 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM EDT THIS EVENING... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM EDT THIS EVENING. * WINDS AND WAVES: NORTHEAST WINDS OF 10 TO 20 KNOTS WILL DIMINISH TO 5 TO 15 KNOTS THIS EVENING. WAVES OF 4 TO 6 FEET WILL SUBSIDE TO 2 TO 4 FEET BY LATE EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WAVES WILL AVERAGE 4 FEET OR MORE AND WIND SPEEDS MAY EXCEED 22 KNOTS WHICH WILL CREATE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD STAY IN PORT OR RETURN TO PORT PRIOR TO THE ONSET OF THESE CONDITIONS. && $$
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Cleveland, OH wrote its last area forecast discussion before this small craft advisory went out at Nov 3, 9:20 AM EDT, 0 minutes earlier.
Area forecast discussion, Nov 3, 9:20 AM EDT, 0 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CLEVELAND OH
920 AM EDT THU NOV 3 2011
.SYNOPSIS...
A COLD FRONT WILL SLIP ACROSS THE AREA TODAY AND WILL BE THROUGH
THE AREA BY THIS EVENING. AN EXTENDED PERIOD OF HIGH PRESSURE WILL
BUILD ACROSS THE REGION FROM FRIDAY THROUGH THE WEEKEND. A COLD
FRONT WILL BE IN THE VICINITY MONDAY INTO TUESDAY.
&&
.NEAR TERM /UNTIL 6 PM THIS EVENING/...
WE ARE STARTING OUT THE DAY MUCH WARMER THAN PREVIOUS GUIDANCE HAD
FOR TODAY AND HAVE CONCERNS WITH GUIDANCE HIGHS FOR TODAY. AS OF
10Z COLD FRONT WAS POSITIONED FROM NEAR DETROIT MI SOUTHWEST
THROUGH NORTHWEST IND. THE SURFACE LOW RIDING ALONG THIS FRONT
WILL STAY WELL SOUTH OF THE AREA AS THE ENTIRE SYSTEM CLOSES
UP/WRAPS UP AND DRIFTS EAST. VALLEYS HAVE DECOUPLED AND ALLOWED
TEMPS TO GET INTO THE 40S...BUT OTHERS STILL HOLDING IN THE
LOWER/MID 50S. THE FRONT WILL PASS TOLEDO THIS MORNING AND CLE AND
ERI AROUND MIDDAY. OTHERWISE MUCH OF THE AREA WILL HAVE A GOOD
PORTION OF THE DAY UNDER CONTINUING LIGHT SOUTHERLY FLOW AND THINK
THEY CAN DEFINITELY COME FROM WHAT GUIDANCE OFFERS. LATEST 06Z MAV
IS ALREADY A DEGREE OR TWO WARMER WITH HIGHS TODAY. WILL FORECAST
MID/UPPER 50S FROM TOLEDO ALONG THE LAKESHORE TO THE LOWER 60S
INLAND. MOISTURE WITH THE FRONT THAT WILL BE MOVING ACROSS OUR
AREA DURING THE DAYLIGHT HOURS TODAY IS LIMITED. THE BEST WE MAY
MANAGE IS ONCE THE FRONT PASSES...SOME MOISTURE FROM FLOW OFF THE
LAKE MAY BE ENOUGH FOR A PERIOD OF DRIZZLE. A FEW LIGHT SHOWERS
MAY REACH TOLEDO AND/OR MARION...AND ONLY HAVE SLIGHT CHANCE
WORDING THERE. NO CHANGES.
&&
.SHORT TERM /6 PM THIS EVENING THROUGH SUNDAY NIGHT/...
HIGH PRESSURE RETURNS FOR FRIDAY AND STICKS AROUND THROUGH THE
WEEKEND. A NICE NOVEMBER WEEKEND IS ON THE WAY.
WE SHOULD HAVE A FEW LAKE CLOUDS FRIDAY NIGHT WITH H8 TEMPS AROUND
0C TO -2C...BUT OTHERWISE THERE IS SIGNIFICANT DRYING TAKING
PLACE. WILL CLEAR IT OUT AND GO MOSTLY SUNNY BY FRIDAY. NORTHERLY
FLOW CONTINUES INTO FRIDAY AND HIGHS WILL BE SLIGHTLY BELOW
NORMAL...BUT REASONABLE AROUND 50/LOWER 50S.
THE HIGH SHIFTS EAST SATURDAY AND WILL SEE A PAIR OF PICTURE
PERFECT DAYS. GUIDANCE KEEPS CREEPING UP WITH TEMPERATURES AND
BELIEVE THAT IT MAY STILL BE A BIT ON THE LOW SIDE...ESPECIALLY
COME SUNDAY. WILL HAVE A COOL START SATURDAY...BUT WITH FULL SUN
BE ABLE TO GET INTO THE 50S FOR THE AFTERNOON. BY SUNDAY MODELS
ADVERTISING H8 TEMPS OF 8-10C WHICH COULD GET US INTO THE 60S.
HAVE GONE ABOVE GUIDANCE WHICH ONLY PUTS US IN THE UPPER 50S AND
WENT LOWER 60S INSTEAD.
&&
.LONG TERM /MONDAY THROUGH WEDNESDAY/...
MODELS IN FAIR AGREEMENT BRINGING A POTENT STORM SYSTEM INTO THE
REGION DURING THE PERIOD. SOME WARM AIR ADVECTION SHOWERS COULD
OCCUR AS EARLY AS MONDAY BUT BETTER CHANCES FOR PRECIP WILL COME
TUESDAY AND WEDNESDAY. HAVE BUMPED PRECIP CHANCES TO LIKELY FOR
MUCH OF THE AREA THOSE PERIODS. TEMPERATURES DURING THE PERIOD WILL
AVERAGE A LITTLE ABOVE NORMAL. HAVE USED A BLEND OF GUIDANCE DURING
THE PERIOD.
&&
.AVIATION /12Z THURSDAY THROUGH MONDAY/...
A COLD FRONT WILL SAG SOUTH ACROSS THE AREA LATER THIS MORNING AND
AFTERNOON. VFR WEATHER WILL CONTINUE TILL AFTER THE FRONTAL
PASSAGE. THINK CIGS WILL QUICKLY DIP TO MVFR BEHIND THE FRONT WITH
FLOW OFF THE LAKE. IFR CIGS ALSO A POSSIBILITY BY THE END OF THE
DAY. WILL LIKELY NOT SEE MUCH PRECIP WITH THE FRONTAL PASSAGE BUT
DO EXPECT SOME DRIZZLE BEHIND THE FRONT IN THE COLD AIR ADVECTION.
DRY AIR BEGINS TO ARRIVE LATE THIS EVENING AND WILL TRY TO LIFT
CIGS THIS EVENING. ENOUGH DRYING OCCURS TONIGHT THAT SKIES SHOULD
CLEAR MOST AREAS BY 12Z FRIDAY. S FLOW WILL BECOME N RIGHT BEHIND
THE FRONT AND THE NE SHORTLY AFTER.
.OUTLOOK...NON-VFR POSSIBLE THURSDAY EVENING INTO EARLY FRIDAY
MORNING AND THEN AGAIN ON MONDAY.
&&
.MARINE...
A COLD FRONT WILL SAG ACROSS THE LAKE TODAY. NE FLOW WILL DEVELOP
BEHIND THE FRONT AND LEAD TO SMALL CRAFT CONDITIONS BY LATE
EVENING. SCA HAS BEEN PUT UP FOR LATE EVENING UNTIL LATE FRI
AFTERNOON WHEN THE FLOW DIMINISHES.
HIGH PRESSURE WILL PASS TO THE NORTH OF THE LAKE ON FRIDAY NIGHT
WITH THE FLOW BECOME EASTERLY. A SURFACE RIDGE WILL BE JUST EAST
OF THE LAKE INTO MONDAY RESULTING IN PERSISTENT S TO SW FLOW. A
WARM FRONT WILL DEVELOP OVER THE REGION LATE MONDAY CAUSING THE
FLOW TO BECOME LIGHT AND VARIABLE FOR A TIME.
&&
.CLE WATCHES/WARNINGS/ADVISORIES...
OH...NONE.
PA...NONE.
MARINE...SMALL CRAFT ADVISORY FROM 9 PM THIS EVENING TO 4 PM EDT FRIDAY
FOR LEZ142>149.
&&
SYNOPSIS...OUDEMAN
NEAR TERM...OUDEMAN
SHORT TERM...OUDEMAN
LONG TERM...KUBINA
AVIATION...KUBINA
MARINE...ADAMS/KUBINAHazardous weather outlook, Nov 3, 4:15 AM EDT, 5 hours 5 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE CLEVELAND OH 415 AM EDT THU NOV 3 2011 LEZ061-142>149-162>169-OHZ003-006>014-017>023-027>033-036>038-047- 089-PAZ001>003-040815- LAKE ERIE OPEN WATERS FROM RIPLEY TO BUFFALO NY- MAUMEE BAY TO RENO BEACH OH-RENO BEACH TO THE ISLANDS OH- THE ISLANDS TO VERMILION OH-VERMILION TO AVON POINT OH- AVON POINT TO WILLOWICK OH-WILLOWICK TO GENEVA-ON-THE LAKE OH-GENEVA- ON-THE-LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY- LAKE ERIE OPEN WATERS FROM MAUMEE BAY TO RENO BEACH- LAKE ERIE OPEN WATERS FROM RENO BEACH TO THE ISLANDS- LAKE ERIE OPEN WATERS FROM THE ISLANDS TO VERMILION- LAKE ERIE OPEN WATERS FROM VERMILION TO AVON POINT- LAKE ERIE OPEN WATERS FROM AVON POINT TO WILLOWICK- LAKE ERIE OPEN WATERS FROM WILLOWICK TO GENEVA-ON-THE-LAKE- LAKE ERIE OPEN WATERS FROM GENEVA-ON-THE-LAKE TO CONNEAUT- LAKE ERIE OPEN WATERS FROM CONNEAUT OH TO RIPLEY NY-LUCAS-WOOD- OTTAWA-SANDUSKY-ERIE OH-LORAIN-CUYAHOGA-LAKE-GEAUGA-ASHTABULA INLAND- HANCOCK-SENECA-HURON-MEDINA-SUMMIT-PORTAGE-TRUMBULL-WYANDOT-CRAWFORD- RICHLAND-ASHLAND-WAYNE-STARK-MAHONING-MARION-MORROW-HOLMES-KNOX- ASHTABULA LAKESHORE-NORTHERN ERIE-SOUTHERN ERIE-CRAWFORD PA- 415 AM EDT THU NOV 3 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR LAKE ERIE...NORTH CENTRAL OHIO...NORTHEAST OHIO...NORTHWEST OHIO AND NORTHWEST PENNSYLVANIA. .DAY ONE...TODAY AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. OUDEMAN
Nearby
Small Craft Advisories in Ohio, 2011Every small craft advisory in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.